Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 318582, 9 pages
http://dx.doi.org/10.1155/2008/318582
Research Article

Some New Inclusion and Neighborhood Properties for Certain Multivalent Function Classes Associated with the Convolution Structure

1Department of Mathematics, Sobhasaria Engineering College, NH-11, Gokulpura, Sikar, Rajasthan 332001, India
2University of Agriculture and Technology, Udaipur 313001, India

Received 13 August 2007; Accepted 7 January 2008

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2008 J. K. Prajapat and R. K. Raina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. K. Prajapat and R. K. Raina, “Some New Inclusion and Neighborhood Properties for Certain Multivalent Function Classes Associated with the Convolution Structure,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 318582, 9 pages, 2008. doi:10.1155/2008/318582